TSANG Cindy


Position

Assistant Professor

Affiliation

Faculty of Core Research Natural Science Division

URL

写真a

Academic 【 display / non-display

  • University of Washington, Mathematics, University, 2011/06, Graduated, UNITED STATES

  • University of Washington, Japanese, University, 2011/06, Graduated, UNITED STATES

  • University of California, Santa Barbara, Mathematics, Graduate School(Master's Course), 2013/12, Completed, UNITED STATES

  • University of California, Santa Barbara, Mathematics, Graduate School(Doctor's Course), 2016/06, Completed, UNITED STATES

Degree 【 display / non-display

  • Bachelor of Science, 2011/06

  • Bachelor of Arts, 2011/06

  • Master of Arts, 2013/12

  • Doctor of Philosophy, 2016/06

Campus Career 【 display / non-display

  • Faculty of Core Research Natural Science Division, Assistant Professor

External Career 【 display / non-display

  • Tsinghua University Yau Mathematical Sciences Center, Postdoc, 2016.10 - 2018.10

  • Sun Yat-Sen University School of Mathematics (Zhuhai), Research Fellow, 2018.11 - 2020.11

 

Papers 【 display / non-display

  • The multiple holomorph of split metacyclic p-groups

    Communications in Algebra, vol.50(10)(p.4269 - 4287), 2022.04, TSANG Cindy (Sin Yi), Original, Research paper (scientific journal), Single Author

  • Finite skew braces with isomorphic non-abelian characteristically simple additive and circle groups

    Journal of Group Theory, vol.25(2)(p.389 - 410), 2022, TSANG Cindy (Sin Yi), Original, Research paper (scientific journal), Single Author

  • The number of D_4-fields with monogenic cubic resolvent ordered by conductor

    Transactions of the American Mathematical Society, vol.374(2)(p.1987 - 2033), 2021, TSANG Cindy (Sin Yi), XIAO Stanley Yao, Original, Research paper (scientific journal), Coauthor

  • Hopf-Galois structures on finite extensions with quasisimple Galois group

    Bulletin of the London Mathematical Society, vol.53(1)(p.148 - 160), 2021, TSANG Cindy (Sin Yi), Original, Research paper (scientific journal), Single Author

  • On the solvability of regular subgroups in the holomorph of a finite solvable group

    International Journal of Algebra and Computation, vol.30(2)(p.253 - 265), 2020, TSANG Cindy (Sin Yi), QIN Chao, Original, Research paper (scientific journal), Capital Author

display all >>

Presentations 【 display / non-display

  • Characterization of the type of Hopf-Galois structures on cyclic extensions

    TSANG Cindy (Sin Yi), International, 2022.05, Hopf Algebras & Galois Module Theory, Omaha (USA) & Online, University of Nebraska Omaha, Not Invited, Main Speaker

  • Finite p-groups of class two with a very large multiple holomorph

    TSANG Cindy (Sin Yi), International, 2022.05, Hopf Algebras & Galois Module Theory, Omaha (USA) & Online, University of Nebraska Omaha, Not Invited, Main Speaker

  • The multiple holomorph of centerless groups

    TSANG Cindy (Sin Yi), International, 2021.07, Ischia Online Group Theory Conference, Online, Invited, Main Speaker

  • Hopf-Galois structures: a brief introduction and their associated isomorphism type

    TSANG Cindy (Sin Yi), International, 2020.11, Seventh NZ Number Theory Workshop, Waikato (New Zealand) & オンライン, University of Waikato, Invited, Main Speaker

  • An introduction to the group-theoretic aspects in Hopf-Galois theory

    TSANG Cindy (Sin Yi), International, 2019.08, Summer Program on Number Theory and Related Topics: Program on Galois Structures in Number Theory, 哈尔滨 (中国), 哈尔滨工业大学, Invited, Main Speaker

display all >>